# SDR UALA2011050902255

- Difficulty date: May 7, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 43,334 hours, 11,610 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 2780540102
- Part serial: 62
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO APU BLEED AIR.  APU BLEED INOP, VLV VERIFIED CLOSED.  REPLACED APU PNEU AIR SUPPLY S-O VALVE.  OPS CHECKED.  APU PNEU SUPPLY SYS FOR APPROX 30 MIN.  PNEU SUPPLY SYS CHECKED GOOD.
